Frequently Asked Questions

Aleve-D Product FAQ share

How does Aleve-D work?

Aleve-D contains naproxen sodium and extended-release pseudoephedrine. Naproxen sodium is an effective, long-acting analgesic pain reliever that provides temporary relief of headaches, minor body aches and pains, and fever that may result from a cold. The pseudoephedrine HCl in Aleve-D is an extended-release nasal decongestant that works by promoting sinus drainage, decreasing swelling of the nasal mucosa and reducing sinus pressure.

How do I take Aleve-D?

Adults and children 12 years and older take 1 caplet every 12 hours; do not take more than 2 caplets in 24 hours. Drink a full glass of water with each dose. Do not take more than directed. The smallest effective dose should be used. Swallow whole; do not crush or chew. Children under 12 years: do not use.

How does Aleve-D last up to 12 hours?

Aleve-D lasts up to 12 hours because naproxen sodium is inherently a long-lasting pain reliever, and the pseudoephedrine HCl component is specially formulated to provide extended relief for up to 12 hours with just one pill.

Is Aleve-D considered a non-drowsy nasal congestion formula?

Yes. Aleve-D does not contain an antihistamine and is therefore considered to be non-drowsy.

What are the active ingredients in Aleve-D?

There are two active ingredients: naproxen sodium 220 mg and extended release pseudoephedrine HCl 120 mg.

What is naproxen sodium?

Naproxen sodium is an analgesic (pain reliever) and is indicated for the temporary relief of headaches, minor body aches and pains and fever due to the common cold.

Can Aleve and Aleve-D be taken at the same time?

No, the two products should not be taken at the same time as both products contain naproxen sodium. The total daily limit for naproxen sodium (660 mg) must be observed.

What are the possible side effects of Aleve-D?

Common side effects seen with Aleve-D are dizziness, headache, lightheadedness, nausea, nervousness, palpitations, sleeplessness and vomiting. More serious, though rare, side effects seen with Aleve-D include severe allergic reactions, gastrointestinal ulcers and gastrointestinal bleeding. If an allergic reaction or bleeding event occurs, stop use and seek medical help right away. If you experience any side effects, stop use and consult your doctor.

If you have experienced any side effect, stop use and speak with your doctor about continuing to take Aleve-D. See package labeling for complete information and warnings.

Where can I find Aleve-D for purchase?

Use the product locator tool to find an Aleve-D product in a store near you. Aleve-D is available behind the pharmacy counter without a prescription.